# SDR 96FDEA01695

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trim Cylinder
- Part number: ARG70765511
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT RAISE TO RETRACT THE GEAR.  REMOVED AND REPLACED THE BOGIE TRIM CYCLINDER, OPS CHECK GOOD.
